# SDR REXA2012050800613

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 21,428 hours, 18,955 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Shield
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHUAST DUCT SHIELD CRACKED.  STOP DRILLED CRACK IAW REO 601R-49-81-007.
